# SDR FDEA201112015111

- Difficulty date: December 1, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 6516350315
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1183 BULKHEAD VERTICAL BEAM AT BL 0 HAS CORROSION AT BOTTOM.  CUTOUT DAMAGE AREA IAW SRM 51-40-2, FIG 2.  FABRICATED REPAIR PARTS IAW SRM 51-40-2, FIG 2. INSTALLED REPAIR PARTS 3 EA PLATES & STRUCTURAL FILLERS IAW SRM 51-40-4, FIG 2.
